# SDR DALA1244761611

- Difficulty date: August 5, 2012
- Submitted: August 7, 2012
- Operation: Air carrier
- Aircraft: N1611B
- Make and model: Boeing 767332
- Aircraft serial: 30595
- Aircraft time: 54,779 hours, 7,470 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LEFT ENTRY DOOR LOWER FWD EMERGENCY LIGHT NOT WORKING.  REPLACED CHARGER PER AMM 33-51.  LIGHT NOW CHECKED GOOD.
